Independence number and degree bounded spanning tree.

Rahman, Mohammad Sohel; Kaykobad, Mohammad

Applied Mathematics E-Notes [electronic only] (2004)

  • Volume: 4, page 122-124
  • ISSN: 1607-2510

How to cite


Rahman, Mohammad Sohel, and Kaykobad, Mohammad. "Independence number and degree bounded spanning tree.." Applied Mathematics E-Notes [electronic only] 4 (2004): 122-124. <>.

author = {Rahman, Mohammad Sohel, Kaykobad, Mohammad},
journal = {Applied Mathematics E-Notes [electronic only]},
keywords = {spanning tree; independence number; algorithm},
language = {eng},
pages = {122-124},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Independence number and degree bounded spanning tree.},
url = {},
volume = {4},
year = {2004},

AU - Rahman, Mohammad Sohel
AU - Kaykobad, Mohammad
TI - Independence number and degree bounded spanning tree.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2004
PB - Department of Mathematics, Tsing Hua University
VL - 4
SP - 122
EP - 124
LA - eng
KW - spanning tree; independence number; algorithm
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.